Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jan 30, 2008, 8:18 PM CST for 46 counties in Texas. It took effect at Jan 31, 2008, 9:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2008, 8:18 PM CST (02:18 UTC)
- In effect from
- Jan 31, 2008, 9:00 AM CST
- Expired
- Jan 31, 2008, 7:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2965 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 310218 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 818 PM CST WED JAN 30 2008 ...WIND ADVISORY FOR ALL OF NORTH TEXAS ON THURSDAY... .SFC LOW PRESSURE AHEAD OF A COLD FRONT OVER THE NORTHERN TEXAS PANHANDLE THIS EVENING...WILL CONTINUE TO DEEPEN AND INTENSIFY OVERNIGHT...AS IT MOVES TO THE RED RIVER BY THURSDAY MORNING...THEN MOVES EAST ACROSS THE RED RIVER AND TOWARD THE OZARKS BY THURSDAY EVENING. A VERY TIGHT WEST AND NORTHWEST GRADIENT WILL EXIST OVER NORTH TEXAS...ALONG WITH SOME MIXING OF STRONGER LOW LEVEL WINDS ALOFT TO MAKE FOR ANOTHER VERY WINDY DAY. THE GUSTY WEST FLOW COMING OUT OF WEST TEXAS MAY ALSO RESULT IN SOME BLOWING DUST OVER AT LEAST AREAS ALONG AND WEST OF INTERSTATE 35 BY AFTERNOON. TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-311030- /O.NEW.KFWD.WI.Y.0006.080131T1500Z-080201T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...CAMERON...ROCKDALE 818 PM CST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. GUSTY WEST AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS APPROACHING...OR POSSIBLY EXCEEDING 40 MPH CAN BE EXPECTED BY LATE MORNING AND EXTENDING THROUGH THE AFTERNOON HOURS. SOME BLOWING DUST WILL BE POSSIBLE BEHIND THE COLD FRONT AS WELL. WINDS THIS STRONG WILL LIKELY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADS AND HIGHWAYS. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO THE OPEN WATERS OF AREA LAKES...DUE TO VERY CHOPPY AND DANGEROUS CONDITIONS. RESIDENTS SHOULD TAKE ACTION NOW TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ094-095-105>107-120>123-135-146>148-161-162-175-311030- /O.NEW.KFWD.WI.Y.0006.080131T1800Z-080201T0200Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HENDERSON-NAVARRO-FREESTONE-ANDERSON-LIMESTONE-LEON-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS... GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... HEARNE...FRANKLIN...CALVERT 818 PM CST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 12 PM TO 8 PM CST THURSDAY. GUSTY WEST AND NORTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS APPROACHING...OR POSSIBLY EXCEEDING 40 MPH CAN BE EXPECTED BY AFTERNOON AND EXTENDING THROUGH THE EARLY EVENING HOURS. WINDS THIS STRONG WILL LIKELY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADS AND HIGHWAYS. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO THE OPEN WATERS OF AREA LAKES...DUE TO VERY CHOPPY AND DANGEROUS CONDITIONS. RESIDENTS SHOULD TAKE ACTION NOW TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
3 follow-up statements
000 WWUS74 KFWD 310941 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 341 AM CST THU JAN 31 2008 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE ALONG THE RED RIVER TODAY AND RESULT STRONG WESTERLY WINDS ACROSS THE WESTERN AND CENTRAL PORTIONS OF NORTH TEXAS. THE WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. TXZ094-095-105>107-121>123-135-148-311045- /O.CAN.KFWD.WI.Y.0006.080131T1800Z-080201T0200Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- ANDERSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY... PALESTINE 341 AM CST THU JAN 31 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND ADVISORY. WHILE WESTERLY WINDS WILL INCREASE TO AROUND 20 MPH WITH GUSTS TO 30 MPH LATE THIS AFTERNOON...THE STRONGEST WINDS ARE EXPECTED TO REMAIN WEST OF A SHERMAN TO PALESTINE LINE. $$ TXZ091>093-100>104-115>120-129>134-141>147-156>162-174-175-311745- /O.EXT.KFWD.WI.Y.0006.080131T1500Z-080201T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...BUFFALO... CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 341 AM CST THU JAN 31 2008 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... A POWERFUL UPPER LEVEL STORM SYSTEM WILL MOVE ALONG THE RED RIVER TODAY AND RESULT IN STRONG WESTERLY WINDS ACROSS MUCH OF NORTH TEXAS. WINDS WILL INCREASE DURING THE LATE MORNING HOURS AND PERSIST INTO EARLY EVENING. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG WILL LIKELY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADWAYS. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO THE OPEN WATERS OF AREA LAKES...DUE TO VERY CHOPPY AND DANGEROUS CONDITIONS. RESIDENTS SHOULD TAKE ACTION NOW TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 92
000 WWUS74 KFWD 311652 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1052 AM CST THU JAN 31 2008 .A LOW PRESSURE SYSTEM MOVING ALONG THE RED RIVER TODAY WILL RESULT STRONG WEST TO NORTHWEST WINDS ACROSS THE WESTERN AND CENTRAL PORTIONS OF NORTH TEXAS. THE WINDS WILL DIMINISH AFTER SUNSET. TXZ091>093-100>104-115>120-129>134-141>147-156>162-174-175-010100- /O.CON.KFWD.WI.Y.0006.000000T0000Z-080201T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...BUFFALO... CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 1052 AM CST THU JAN 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A LOW PRESSURE SYSTEM MOVING ALONG THE RED RIVER TODAY WILL RESULT STRONG WEST TO NORTHWEST WINDS ACROSS THE WESTERN AND CENTRAL PORTIONS OF NORTH TEXAS. THE WINDS WILL DIMINISH AFTER SUNSET. THE STRONG GUSTY WINDS WILL LIKELY MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO THE OPEN WATERS OF AREA LAKES...DUE TO VERY CHOPPY AND DANGEROUS CONDITIONS. RESIDENTS SHOULD TAKE ACTION NOW TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 010054 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 654 PM CST THU JAN 31 2008 ...WIND ADVISORY WILL EXPIRE AT 7 PM... .WIND GUSTS WILL DIMINISH THROUGH THE EVENING...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. TXZ091>093-100>104-115>120-129>134-141>147-156>162-174-175-010200- /O.EXP.KFWD.WI.Y.0006.000000T0000Z-080201T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...BUFFALO... CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 654 PM CST THU JAN 31 2008 ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING. WIND GUSTS WILL DIMINISH THROUGH THE EVENING...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. $$ SCHULTZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 30, 5:47 PM CST, 2 hours 31 minutes earlier.
Area forecast discussion, Jan 30, 5:47 PM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 547 PM CST WED JAN 30 2008 .AVIATION... /00Z UPDATE/ VFR CONDS TO CONTINUE FOR THE NEXT SEVERAL HOURS BUT MOISTURE IS ON THE INCREASE AND CIGS WILL CONTINUE TO LOWER OVER THROUGH THE EVENING. EXPECT MVFR CONDS TO OVERSPREAD WACO LATER THIS EVENING THEN MAKE A RUN AT THE METROPLEX OVERNIGHT. WILL SHOW MVFR CIGS FOR BKN025 AROUND 7Z. PRECIP IS EXPECTED TO INCREASE IN COVERAGE THROUGH THE NIGHT...BUT WILL HAVE MOST OF IT TO THE EAST OF THE TAF SITES. WINDS WILL BE ON THE INCREASE BEHIND THE FRONT WHICH IS EXPECTED TO MOVE THROUGH AFTER SUNRISE. WILL HAVE 27018G28KT INCREASING TO 31026G36 BY MIDDAY. SOME CROSSWIND PROBLEMS ARE LIKELY AGAIN THURSDAY BUT WIND SPEEDS WONT BE AS HIGH AS THEY WERE TUESDAY. 91/DUNN && .PREV DISCUSSION... /ISSUED 333 PM CST WED JAN 30 2008/ ANOTHER GUSTY DAY ACROSS NORTH TEXAS AS WINDS INCREASE AHEAD OF A DEEPENING SURFACE LOW NOW LOCATED NORTH OF THE TEXAS PANHANDLE. WINDS TODAY HAVE NOT BEEN NEARLY AS SEVERE AS YESTERDAY...HOWEVER A FEW FIRES ARE NOTICEABLE ON THE 3.9U IR CHANNEL NEAR GRAHAM AND ALSO NEAR THE RED RIVER IN COOKE COUNTY. ANOTHER DRY LINE/PACIFIC FRONT COMBO WILL BE SWEEPING THROUGH TEXAS IN THE NEXT 18 HRS. WIND SPEEDS BEHIND THE FRONT TOMORROW LOOK HIGHER THAN THEY WERE FOR TODAY...AND A WIND ADVISORY WILL MOST LIKELY NEED TO BE ISSUED. A RED FLAG WARNING HAS ALREADY BEEN ISSUED FOR EVERYWHERE BUT THE NORTHERN-MOST AND EASTERN-MOST COUNTIES. THESE AREAS WILL HAVE SLIGHTLY HIGHER RELATIVE HUMIDITIES AND SLIGHTLY LOWER WIND SPEEDS. PRECIPITATION MAY DEVELOP AS THE UPPER LEVEL TROUGH APPROACHES TONIGHT. RAIN WILL BE MOST LIKELY GENERALLY EAST OF INTERSTATE 35 WHERE THE BETTER MOISTURE WILL BE. HAVING SAID THAT...DEW POINTS ARE STILL VERY LOW RIGHT NOW BUT SOME AREAS SHOULD RECOVER INTO THE 30S AND 40S OVERNIGHT. SOUTH WINDS WILL BECOME ESTABLISHED AGAIN BY FRIDAY AFTERNOON. HIGH PRESSURE AT THE SURFACE WILL KEEP WINDS LOWER ON FRIDAY THAN THEY HAVE BEEN THE LAST FEW DAYS. A SURFACE LOW WILL DEVELOP ALONG THE LEE OF THE ROCKIES OVER THE WEEKEND AND GRADUALLY SINK SOUTH AS HIGH PRESSURE MOVES OFF TOWARDS THE EAST. A WARM ADVECTION REGIME WILL SET UP OVER NORTH TEXAS FOR THE WEEKEND AS THE SURFACE LOW REMAINS TO OUR WEST. THIS SET-UP WILL BRING LOW BUT PERSISTENT RAIN CHANCES TO THE SOUTHERN AND EASTERN COUNTIES FOR A COUPLE DAYS. THE LOW WILL FINALLY START MOVING TUESDAY AS A WAVE IN THE UPPER LEVELS MOVES INTO THE SOUTHERN PLAINS. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 43 54 30 63 40 / 20 20 0 0 0 WACO, TX 47 62 31 62 41 / 20 20 0 0 0 PARIS, TX 39 49 27 54 35 / 40 60 5 0 0 DENTON, TX 43 52 24 61 37 / 20 20 0 0 0 MCKINNEY, TX 45 53 25 60 38 / 30 30 0 0 0 DALLAS, TX 45 55 32 61 42 / 30 30 0 0 0 TERRELL, TX 45 56 30 60 40 / 40 30 0 0 0 CORSICANA, TX 43 56 30 62 41 / 40 40 0 0 0 TEMPLE, TX 46 62 29 62 40 / 20 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING FROM 11 AM TO 7 PM CST THURSDAY FOR THE FOLLOWING ZONES: TXZ100>103-115>119-129>134-141>145-156>160-174. WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>094-100>104-115>119-129>133-141>144. &&
Hazardous weather outlook, Jan 30, 5:58 PM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 558 PM CST WED JAN 30 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 558 PM CST WED JAN 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT ALONG AND EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A RED FLAG WARNING IS IN EFFECT FROM 11AM TO 7PM THURSDAY GENERALLY ALONG AND WEST OF INTERSTATE 35 DUE TO GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY VALUES. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY ALONG AND EAST OF INTERSTATE 35. THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY THROUGH EARLY TUESDAY GENERALLY ALONG AND EAST OF INTERSTATE 35. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SCHULTZ
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.